ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2012.14.10958

Some isomorphism results on commutative group algebras

Danchev P. V.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 2.
Abstract:
We prove certain results pertaining to some isomorphism properties of commutative modular group algebras and briefly review a paper by pointing out some obvious mistakes and essential incorrectness.
Keywords: group, ring, group algebra, isomorphism, splitting group, \(p\)-mixed group, totally projective group
Language: English Download the full text  
For citation: Danchev P. V. Some isomorphism results on commutative group algebras. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 2, pp.31-34. DOI 10.23671/VNC.2012.14.10958


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт